# SDR SWAA2022111058829

- Difficulty date: October 11, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS767 TO BS787 AT RBL22 AND WL153.5 AFT CARGO COMPARTMENT 2022-562080 / [01] REPLACED ANGLE LOCATED BS767 TO BS787 AT RBL22 AND WL153.5 AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG 146A8123 SHEET 16 REV.-. AND 146A0081 SHEET 25 REV.A.  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE LOCATED BS767 TO BS787 AT RBL22 AND WL153.5 AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG 146A8123 SHEET 16 REV.-. AND 146A0081 SHEET 25 REV.A.  SEE INDIVIDUAL SIGN-OFF BELOW.. RII ITEM
